# SDR GUUA95257010311A

- Difficulty date: January 3, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 29,564 hours, 34,378 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED RT WING UPPER SKIN T/E CORROSION AND DEBOND BETWEEN WING STA 138.00 AND 160.25.  REMOVED DAMAGED SKIN AND INSTALLED AN EXTERNAL DOUBLER REPAIR.
